# SDR SIMA2018041303

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,171 hours, 26,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1452403901
- Condition: Cracked
- Location: Frm 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME 23, STRINGERS 15R-17R.  REMOVED DAMAGED PORTION OF THE FRAME IAW SRM 51-40-02, LOCATED, DRILLED, AND ALODINED A REPAIR IAW SRM 51-20-03, AND CPM 51-21-04.  INSTALLED THE REPAIR IAW SRM 51-40-02,  AND 53-00-04.
